Convergent Series Expansions for Quasi-Periodic Motions.

J. Moser

Mathematische Annalen (1967)

  • Volume: 169, page 136-176
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Moser, J.. "Convergent Series Expansions for Quasi-Periodic Motions.." Mathematische Annalen 169 (1967): 136-176. <>.

author = {Moser, J.},
journal = {Mathematische Annalen},
keywords = {ordinary differential equations},
pages = {136-176},
title = {Convergent Series Expansions for Quasi-Periodic Motions.},
url = {},
volume = {169},
year = {1967},

AU - Moser, J.
TI - Convergent Series Expansions for Quasi-Periodic Motions.
JO - Mathematische Annalen
PY - 1967
VL - 169
SP - 136
EP - 176
KW - ordinary differential equations
UR -
ER -

Citations in EuDML Documents

  1. L. H. Eliasson, Perturbations of stable invariant tori for hamiltonian systems
  2. L. Chierchia, G. Gallavotti, Drift and diffusion in phase space
  3. L. Chierchia, C. Falcolini, A direct proof of a theorem by Kolmogorov in hamiltonian systems
  4. B. L. J. Braaksma, H. W. Broer, On a quasi-periodic Hopf bifurcation
  5. Federico Bonetto, Giovanni Gallavotti, Guido Gentile, Vieri Mastropietro, Lindstedt series, ultraviolet divergences and Moser's theorem
  6. Jean-Benoît Bost, Tores invariants des systèmes dynamiques hamiltoniens

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.